Jump to content

Which symptoms do sugars/ carbs/etc. make worse?


Julie
 Share

Recommended Posts

I was just recently diagnosed with POTS. I had the Tilt Table Test on Friday and passed out in 4 minutes. So, my dr. finally started me on Florinef.

My question is do these food/ meds etc. cause you to be more lightheaded/unable to stand long? Or do they effect just your digestive system? I'm really going to have a hard time if I have to give up carbs and sugars. (these are my favorite foods). But I guess I need to feel better. I will have to do it, so I can function again, if it will help.

thanks,

Julie S.

Link to comment
Share on other sites

I think this is very individual for everyone. For me personally, I have the digestive aspects as well as the POTS symptoms such as lightheadedness and mostly fatigue soon after eating a high sugar or high carb meal. I have heard others say much of the same. If you need any ideas for low carb, sugar-free meals, let us know, several people on this board have given me some fabulous ideas!!

Link to comment
Share on other sites

My heart rate gets much higher when I eat sugar and I get very fatigued feeling. I've had glucose tolerance tests and they came out fine. I know that I feel better without sugar so I no longer eat it, though other patients have told me sugar doesn't seem to affect them one way or the other. If it didn't bother me I'm sure I'd still be eating it.

Michelle

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...